# SDR A6WA201441521

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 25,984 hours, 24,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BATTERY RIB REPAIR FOUND RT MLG WW BATTERY RIB DRAG ANGLE CRACKED.  REMOVED CRACKED RT DRAG ANGLE & REPLACED WITH NEW SERVICEABLE ANGLE IAW SRM 51-42-21.
